# SDR CA020926002

- Difficulty date: September 9, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 23,588 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Bypassing
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO NR 2 HYDRAULIC FLUID HOT CAUTION LIGHT ON IN FLIGHT. HYDRAULIC PIPES ARE HOT TO TOUCH ON GROUND. NR 2 HYDRAULIC PRESSURE MANIFOLD REPLACED.
